Search Discussions

Main Content

  • jnut
    Hey all,

    I struggle with fatigue, like most of us do. What other medications are out there that you've used? Nuvigil is not my friend. Makes me feel sick.

    I'm planning on asking my doctor, but I'd like to get a better idea of what's out there first.

    Thanks,

    Jess
  • shorty32982
    They put my on Cymbalta and it was not my friend I became naroleptic (sp).  And with having a baby at home it is not a good idea just to fall asleep and not know it.  My pain levels and fatigue were down but I would not feal with the side effects.

    Good Luck
  • Angela_B
    My sister swears by her Ritalin....I also was not a fan of Nuvigil (only took 1/2 a pill once and got such a bad headache couldn't do anything but lie still with a compress on my head! I have added B-12 to my vitamin regimen and think it helps some. Honestly, just taking naps and getting adequate rest at night seem to help most for me. Good luck!
  • ShellP
    I can sympathize. I've been struggling with fatigue for a year now. My doc gave me a script for Amantadine and Nuvigil. I take 2 Amantadine daily. This usually gets me through the day. I save the Nuvigil for times where I really need extra pep.  I've been hit hard these last few weeks with worsening fatigue so I've had to rely on the Nuvigil a bit more. Im sorry that it does not work for you. The Amantadine might be a good option. Most days it just the right amount of pep I need.
  • jnut
    Thanks, I appreciate it. Do you ever try and use Nuvigil mid-day?
  • SARAH74
    I take half in morn. half mid-day, I'm not at all impressed with with it. I think I just sike myself out thinking it works at all. But any help to stay awake and not a bad thing.
  • ShellP
     I need to take it as soon as I get up. I've made the mistake of waiting till lunch time and then found I could not get to sleep at night.
  • sweetie
    Hi,

        Just wondering if Nuvigil ever gave you a headache and if so, were you taking it everyday of just as needed?
  • Still_truckin

    I will second MS Momma's suggestion.  I was on Provigil for years, and about 2 years ago the HMO switched me to Nuvigil.  (They cut the dose in half b/c they said Nuvigil was about 2X as strong as Provigil.)  Even at the lower doses, Nuvigil makes me more jittery, anxious, and nauseous.  Trying now to get back to the Provigil!

  • jnut
    Just as needed. I stopped taking it months ago, though, I've been using Amantadine since. I use it daily, and it's great.
  • sweetie
    I've never heard of this drug--is this for MS fatigue as well?  Also, what side effects have you had with it.
  • sweetie
    Hi.,

        I just picked up my script for Amantadine (100 mg).  It is now 3:43 p.m (eastern) and I don 't want to take this now in case it keeps me awake.  My script says 1 pil 2x day but I will wait until tomorrow morning.  Any advice from you?

    Sweetie
  • jnut
    It is, my doctor prescribed it to me because of its lack of side effects, and I've experienced none.
  • jnut
    Yeah, I take it with breakfast and with dinner and it doesn't keep me up at night, but if you want to be sure, take it with brunch and an after lunch snack?
  • sweetie
    Thanks so much for the info
  • muneerahmed
    Extremely helpful post. This is my first time i visit here. I discovered such a large number of intriguing stuff in your blog particularly its exchange. Truly its extraordinary article. Keep it up. preschool in Owensboro